# SDR AWXA200400910

- Difficulty date: August 5, 2004
- Submitted: August 19, 2004
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 47,402 hours, 21,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112087200
- Condition: Corroded
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK EXFOLIATION CORROSION WAS FOUND ON RAIL Y254 LT BETWEEN FR 16 AND FR 22.  MAINTENANCE REMOVED DAMAGED RAIL Y254 LT FROM FR 16 TO FR 22; FABRICATED A NEW REPLACEMENT RAIL; INSTALLED REPAIR PART IAW A320 SRM 51-72-11.
